# SDR UPS07150797

- Difficulty date: September 20, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 5,285 hours, 3,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT LOWER HALF FR10 EXTERIOR FUSELAGE AT STR 31 IS DENTED.  PERFORMED HFEC TO THE DAMAGED SKIN REF AIRBUS NTM 51-10-08 AND PERFORMED DETAILED VISUAL INSPECTION OF THE INTERNAL STRUCTURE TO ENSURE NO CRACKS REF AIRBUS NTM 51-70-00 IAW SAA EA 300-5330-01-A1135 AND UPS EO A300-5330-27788-A
